Description

The Turán number of an r-uniform hypergraph H is the maximum number of edges in any r-graph on n vertices which does not contain H as a subgraph. Let P[(r)

The Turán number of an r-uniform hypergraph H is the maximum number of edges in any r-graph on n vertices which does not contain H as a subgraph. Let P[(r) over l] denote the family of r-uniform loose paths on l edges, F(k,l) denote the family of hypergraphs consisting of k disjoint paths from P[(r) over l], and L[(r) over l] denote an r-uniform linear path on l edges. We determine precisely ex[subscript r](n; F(k,l)) and ex[subscript r](n; .

application/pdf

Download count: 0

Details

Contributors
Date Created
  • 2013-11-30
Resource Type
  • Text
  • Collections this item is in
    Identifier
    • Digital object identifier: 10.1137/130913833
    • Identifier Type
      International standard serial number
      Identifier Value
      1095-7146
    • Identifier Type
      International standard serial number
      Identifier Value
      0895-4801

    Citation and reuse

    Cite this item

    This is a suggested citation. Consult the appropriate style guide for specific citation guidelines.

    Bushaw, Neal, & Kettle, Nathan (2014). TURAN NUMBERS FOR FORESTS OF PATHS IN HYPERGRAPHS. SIAM JOURNAL ON DISCRETE MATHEMATICS, 28(2), 711-721. http://dx.doi.org/10.1137/130913833

    Machine-readable links